# SDR DHL2008F00026

- Difficulty date: June 13, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 303
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION, NOSE GEAR TRUNNION WELL LT FORWARD C-CHANNEL BS 303.  REMOVED CORROSION ON LT FORWARD C-CHANNEL BS 303 IAW B727 SRM 51-10-6.  EVALUATED OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  REMOVED AND REPLACED C-CHANNEL IAW B727 SRM 51-30-2.  (A)
